top of page

Paracetamol Galenika Syrup 100ml

 

Paracetamol syrup contains the active substance paracetamol, which belongs to the group of analgesics (pain relievers) and antipyretics (lowers elevated body temperature).
Paracetamol syrup relieves the pain of teething, toothache and sore throat, and lowers the elevated body temperature that often accompanies colds, flu and other childhood infectious diseases (such as chicken pox, whooping cough, small pox and mumps). It is also recommended to use medication after vaccination in order to reduce elevated body temperature.

Paracetamol Galenika Syrup 100ml

Šifra proizvoda: 8073
€ 1,26Cijena
Količina
  • Galenika

  • 3870010002069

Kontaktirajte nas

Za sva pitanja ili konzultacije, molimo ispunite donji obrazac

Hvala na slanju!

Naša trgovina

Info

Adresa

Gavrila Principa 13

Susanj, 85000 Bar

Radni sati

ponedjeljak-subota
8:00 – 20:00 PST

  • Facebook
  • Instagram
  • Yelp

Tel

+38269758444

email:

Pol-Valhall 3.png

Pol-Vallhal

© 2024  

bottom of page